# SDR AALA202102019023

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 24,065 hours, 9,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BY L1 DOOR TEST FAIL.  R & R FORWARD FLIGHT ATTENDANT L1 DOOR EMERGENCY FLASHLIGHT BATTERY PACK PER AMM 25-64-00.
